# SDR MASA97042

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2YV
- Make and model: Beech 1900D
- Aircraft serial: UE2
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 5124 - FHU-PHX - DURING FINAL APPROACH, THE CAPTAIN NOTICED SMOKE COMING OUT OF THE AIR VENT UNDER THE F/O'S SEAT. THE CREW SELECTED BLEEDS OFF AND LANDED IN PHX WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE DUCTING AND THE VENT BLOWER.  PERFORMED ENGINE RUNS FOR 20 MINUTES, NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
